For the best experience on the Abcam website please upgrade to a modern browser such as Google Chrome
If you continue without changing your cookie settings, we'll assume you’re happy with this.
Signal increased after adding cathepsin B inhibitor.
Asked on Oct 10 2011
According to our records, ab65300 was proving difficult to use and we were in contact in order to help resolve the issue. Looking at our correspondence, it appears that we are awaiting more details in order to help us better understand the difficulties experienced. If the requested information has already been sent, it appears that it did not reach our Scientific Support team and we apologize for this inconvenience. In this case we would like to ask for the information again so that we can reach a resolution. If the issue has already been settled, please let us know so that we can be assured that the problem has been solved to your satisfaction and update our records. We wish you the best of luck with your research and look forward to a reply.
Answered on Oct 10 2011